| Catalog Number |
MX4450 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxguard¿ extension set with needleless y-site and stopcock had flow issues and could not be flushed or primed with saline.The following information was provided by the initial reporter: "tubing cannot be flushed or primed."i have received 3 defective mx4450 bd maxguard extension set with two 4-way stopcocks and needleless y-site, initially received on 3/13 and then two more on 3/17, all 3 from pre-op acu.These all do not work.They cannot be flushed and or primed.Customer reported an additional mx4450 issues and have an additional set received on 3/30 from labor and delivery.Were there any adverse events due to the reported issue? no adverse events.Was any medication used with the product? if yes, what was the medication? no.Medications? only saline.
Additional Manufacturer Narrative
H6: investigation summary : one sample model mx4450 lot 22099402 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to a 10 ml bd syringe and unable to be flushed.Visual inspection under the microscope showed signs of excess solvent near the female luer.A quality notification was sent to the manufacturer.From the manufacturers investigation, operator did not follow the procedure mfg0225 for mdgn dispenser and insert multiple the tube into solvent dispenser.A quality alert was generated on (b)(6) 2023 to prevent this defect.No corrective/preventive actions were taken on this investigation since the controls to prevent occlusion in tubing were in place.A device history record review for model mx4450 lot number 22099402 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
Event or Problem Description
It was reported that the bd maxguard¿ extension set with needleless y-site and stopcock had flow issues and could not be flushed or primed with saline.The following information was provided by the initial reporter: "tubing cannot be flushed or primed."i have received 3 defective mx4450 bd maxguard extension set with two 4-way stopcocks and needleless y-site, initially received on (b)(6) and then two more on (b)(6), all 3 from pre-op acu.These all do not work - they cannot be flushed and or primed.Customer reported an additional mx4450 issues and have an additional set received on (b)(6)from labor and delivery.Were there any adverse events due to the reported issue? no adverse events.Was any medication used with the product? if yes, what was the medication? no medications - only saline".